Alert archive / Nebraska / Flash Flood Warnings in 2004
Flash Flood Warning 28, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 12, 2004, 5:25 PM CDT for Lancaster County, Nebraska. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2004, 5:25 PM CDT (22:25 UTC)
- Expired
- Jun 12, 2004, 9:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Lancaster County, NE
The radar
The Omaha radar (KOAX), 58 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:55 PM CDT | FLOOD | 4 E Crete, NE | SOUTHWEST 114TH AND SOUTHWEST 128TH, BOTH SOUTH OF HIGHWAY 33 ARE FLOODED AND IMPASSIBLE. |
| Jun 12, 5:55 PM CDT | FLOOD | 4 E Crete, NE | SOUTHWEST 114TH AND SOUTHWEST 128TH. BOTH SOUTH OF HIGHWAY 33 ARE FLOODED AND IMPASSIBLE. |
| Jun 12, 6:20 PM CDT | FLASH FLOOD | 4 W Hallam, NE | PORTION OF SOUTH 14TH STREET, 1/2 SOUTH OF PELLA ROAD FLOODED OUT FROM HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 122229
FFWOAX
NEC109-130230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
525 PM CDT SAT JUN 12 2004
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LANCASTER COUNTY IN SOUTHEAST NEBRASKA
THIS INCLUDES THE CITY OF LINCOLN
* UNTIL 930 PM CDT
* AT 522 PM CDT...RADAR INDICATED VERY HEAVY RAIN OVER PARTS OF
LANCASTER COUNTY. MORE THUNDERSTORMS WILL BE MOVING ACROSS THE AREA
IN THE NEXT FEW HOURS...AND FLASH FLOODING MAY RESULT.
SOME LOCATIONS AFFECTED INCLUDE...BENNET...DAVEY...DENTON...
HICKMAN...LINCOLN...MALCOLM...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.
LAT...LON 4098 9644 4053 9646 4054 9690 4097 9691
4099 9659
$$
POLLACK2 follow-up statements
000 WGUS73 KOAX 122305 FFSOAX NEC109-130000- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 603 PM CDT SAT JUN 12 2004 ...A FLASH FLOOD WARNING FOR LANCASTER COUNTY CONINUES FOR UNTIL 930 PM CDT... AT 600 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN CONTINUING ACROSS SOUTHERN AND EASTERN LANCASTER COUNTY. AT 555 PM CDT...HIGHWAYS SOUTHWEST 114 AND SOUTHWEST 120 WERE REPORTED TO BE FLOODED AND IMPASSIBLE TO THE SOUTH OF HIGHWAY 33 IN SOUTHWEST LANCASTER COUNTY. ADDITIONAL FLOODING IS EXPECTED AS HEAVY RAIN CONTINUES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT...OR HAS A HIGH PROBABILITY OF OCCURRING. LAT...LON 4087 9692 4053 9692 4052 9646 4105 9651 $$ POLLACK
000 WGUS73 KOAX 130111 FFSOAX NEC109-130215- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 808 PM CDT SAT JUN 12 2004 ...FLASH FLOOD WARNING CANCELLED FOR LANCASTER COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE RAIN IN LANCASTER COUNTY WAS DECREASING IN COVERAGE. COUNTY EMERGENCY MANAGEMENT OFFICIALS REPORT THAT THE FLOODING HAS ENDED. HOWEVER...GAGE ROAD IN SOUTHWEST LANCASTER COUNTY HAS BEEN WASHED OUT AND REMAINS IMPASSIBLE. THERE MAY BE OTHER FLOOD DAMAGED ROADS...SO DO NOT ATTEMPT TO DRIVE AROUND HIGHWAY BARRIERS. LAT...LON 4087 9692 4054 9690 4055 9646 4090 9647 $$ POLLACK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:17 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 12, 2:17 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 217 PM CDT SAT JUN 12 2004 .DISCUSSION... BRIEF DISCUSSION THIS AFTERNOON WITH SEVERE WEATHER ACROSS THE CWA. ATMOSPHERE IS DESTABILIZING RAPIDLY...PARTICULARLY ACROSS SOUTHER SECTIONS OF THE CWA. MSAS SBCAPES OVER NRN KS WERE OVER 4000 J/KG WITH LIS PUSHING -13. A CLUSTER OF STORMS HAVE BROKEN OUT OVER THE CWA AND WAS PUSHING EAST/NORTHEAST. A STALLED FRONTAL BOUNDARY FROM SRN MN INTO SERN NEB AND NRN KS IS THE DIVIDING LINE FOR AN UNSTABLE AIR MASS. WEAK MLCINH AND FAVORABLE LSI VALUES INDICATE NO SIGNIFICANT CAPPING PRESENT TO HAMPER STORM DEVELOPMENT. ALSO... MOIST SOUTHERLY WINDS SOUTH OF THE FRONT HELPING TO ENHANCE CURRENTLY ACTIVE STORMS. SHORT TERM CONCERNS ARE FOR MORE STORMS THIS EVENING. LATEST SPC DAY 1 SHOWS SOUTHERN SECTIONS OF THE CWA IN THE MODERATE RISK. THE MODELS ARE SHOWING A FEW EMBEDDED SHORT WAVES MOVING THRU THE FLOW OF THE NORTH CENTRAL PLAINS BROAD TROF WHICH SHOULD HELP ENHANCE ADDITIONAL ACTIVITY...ALBEIT MAINLY SOUTH WERE HIGH LEVEL OF INSTABILITY AND MOISTURE REMAIN. THEREFORE WILL COVER SOUTHERN SECTIONS...MAINLY SOUTH OF I-80...HEAVILY WITH POPS AND SMALL POPS ELSEWHERE. FOR SUNDAY...THE UPPER LEVEL TROF AXIS MOVES EAST OF THE AREA...TAKING PCPN CHANCES WITH IT. HOWEVER...WILL KEEP SOME SLGT POPS IN PLACE OVER ERN SECTIONS OF THE CWA FOR ANY EXITING ACTIVITY. IN THE EXTENDED PERIODS...PCPN CHANCES RETURN MONDAY AND CONTINUE THROUGH MONDAY NIGHT. THE ETA ADVERTISES LOW LEVEL QG- FRONTOGENETIC FORCING OVER THE CWA AS DEEP LAYER OMEGA VALUES INCREASE THRU THE AFTERNOON AND INTO THE OVERNIGHT HOURS. GOING POP FCST SEEM REASONABLE AT THE MOMENT. FOR TUESDAY AND BEYOND...PCPN CHANCES WILL BE DETERMINED BY LOW LEVEL BOUNDARY LOCATION. CONFIDENT RATHER LOW GIVEN EXTENDED MODEL DIFFERENCES. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && DEE
Hazardous weather outlook, Jun 12, 11:36 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1136 AM CDT SAT JUN 12 2004 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-122300- ANTELOPE-BOONE-BURT-CEDAR-COLFAX-CUMING-DODGE-HARRISON IA-KNOX- MADISON-MONONA IA-PIERCE-PLATTE-SHELBY IA-STANTON-THURSTON- WASHINGTON-WAYNE- 1136 AM CDT SAT JUN 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. SEVERE STORMS ARE POSSIBLE EARLY THIS AFTERNOON INTO THIS EVENING WITH HAIL AND DAMAGING WINDS THE MAIN HAZARD. LOW PRESSURE OVER KANSAS AND A WARM FRONT IN SOUTHEAST NEBRASKA WILL BRING WARM AND MOIST AIR BACK NORTH INTO EASTERN NEBRASKA AND SOUTHWEST IOWA. STRONG INSTABILITY AND AN UPPER LEVEL DISTURBANCE MOVING INTO EASTERN NEBRASKA WILL HELP CAUSE THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY AND AGAIN THURSDAY. THE STRONGEST STORMS WILL LIKELY BE FROM LATE AFTERNOON THROUGH LATE EVENING. SEVERE STORMS...AGAIN WITH LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE BOTH LATE SUNDAY AND LATE MONDAY. LATER HAZARDOUS WEATHER OUTLOOKS WILL PROVIDE ADDITIONAL INFORMATION REGARDING THUNDERSTORM ACTIVITY LATER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUIRED FROM THIS AFTERNOON INTO LATE EVENING. IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-122300- BUTLER-CASS-DOUGLAS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER- MILLS IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-POTTAWATTAMIE IA- RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- 1136 AM CDT SAT JUN 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALL AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS ARE THE PRIMARY THREATS...BUT ISOLATED TORNADOES ARE POSSIBLE. HEAVY RAIN COULD ALSO ACCOMPANY THE STRONGER STORMS. VERY UNSTABLE CONDITIONS HAVE DEVELOPED AS WARM MOIST AIR MOVES NORTH INTO THE REGION FROM KANSAS AND MISSOURI. STRONG THUNDERSTORMS HAVE DEVELOPED EARLY...AND STORMS ARE LIKELY TO CONTINUE INTO THE EVENING. DUE TO THE EARLY AND RAPID DEVELOPMENT OF THUNDERSTORMS... A CONFERENCE CALL WILL NOT BE SCHEDULED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY AND AGAIN THURSDAY. THE STRONGEST STORMS WILL LIKELY BE FROM LATE AFTERNOON THROUGH LATE EVENING. SEVERE STORMS...AGAIN WITH LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE BOTH LATE SUNDAY AND LATE MONDAY. LATER HAZARDOUS WEATHER OUTLOOKS WILL PROVIDE ADDITIONAL INFORMATION REGARDING THUNDERSTORM ACTIVITY LATER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD BE PREPARED FOR IMMEDIATE ACTIVATION THIS AFTERNOON AND EVENING. POLLACK
In the hours before
Local storm report, Jun 12, 4:14 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
414 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL GRETNA 41.14N 96.24W
06/12/2004 1.00 INCH SARPY NE STORM CHASER
&&
JBLocal storm report, Jun 12, 4:16 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
416 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 4 SW DORCHESTER 40.61N 97.17W
06/12/2004 1.00 INCH SALINE NE EMERGENCY MNGR
&&
JBLocal storm report, Jun 12, 4:35 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
435 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 8 S FRIEND 40.54N 97.28W
06/12/2004 2.00 INCH SALINE NE EMERGENCY MNGR
0420 PM HAIL WILBER 40.48N 96.96W
06/12/2004 2.00 INCH SALINE NE AMATEUR RADIO
SIXTH AND L STREETS WEST OF WILBER
0420 PM HAIL NELIGH 42.13N 98.03W
06/12/2004 1.75 INCH ANTELOPE NE LAW ENFORCEMENT
0415 PM HAIL 4 NE GRETNA 41.18N 96.19W
06/12/2004 0.75 INCH SARPY NE CO-OP OBSERVER
DIME SIZE HAIL COVERING BACK DECK OF HOME
0405 PM HAIL OMAHA 41.26N 96.01W
06/12/2004 1.00 INCH DOUGLAS NE PUBLIC
ONE HUNDRED FORTY FOURTH AND WEST CENTER IN OMAHA
0435 PM HAIL CRETE 40.63N 96.96W
06/12/2004 0.88 INCH SALINE NE EMERGENCY MNGR
&&
JBLocal storm report, Jun 12, 5:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
510 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 4 NW HALLAM 40.58N 96.84W
06/12/2004 1.00 INCH LANCASTER NE EMERGENCY MNGR
0459 PM NON-TSTM WND GST WILBER 40.48N 96.96W
06/12/2004 69 MPH SALINE NE EMERGENCY MNGR
0459 PM HAIL 4 SW DENTON 40.70N 96.90W
06/12/2004 1.00 INCH LANCASTER NE AMATEUR RADIO
0455 PM HAIL 2 NW WILBER 40.50N 96.99W
06/12/2004 1.00 INCH SALINE NE TRAINED SPOTTER
&&
JBLocal storm report, Jun 12, 5:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
513 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 5 S DENTON 40.67N 96.84W
06/12/2004 1.00 INCH LANCASTER NE AMATEUR RADIO
&&
JBLocal storm report, Jun 12, 5:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
519 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL CRETE 40.63N 96.96W
06/12/2004 1.00 INCH SALINE NE EMERGENCY MNGR
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:54 AM CDT | Severe Thunderstorm Warning | OAX | Saline | 51 min |
| Jun 12, 11:45 AM CDT | Severe Thunderstorm Warning | OAX | Saline | 45 min |
| Jun 12, 12:13 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 47 min |
| Jun 12, 12:15 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 30 min |
| Jun 12, 12:25 PM CDT | Tornado Warning | OAX | Saunders | 35 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | OAX | Dodge, Saunders, Washington | 56 min |
| Jun 12, 12:39 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 36 min |
| Jun 12, 12:49 PM CDT | Tornado Warning | OAX | Gage | 41 min |
| Jun 12, 12:53 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Otoe | 67 min |
| Jun 12, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 46 min |
| Jun 12, 1:14 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 31 min |
| Jun 12, 2:18 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy, Saunders | 42 min |
| Jun 12, 2:32 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 43 min |
| Jun 12, 2:34 PM CDT | Severe Thunderstorm Warning | OAX | Seward | 41 min |
| Jun 12, 2:58 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 47 min |
| Jun 12, 3:14 PM CDT | Severe Thunderstorm Warning | OAX | Douglas | 31 min |
| Jun 12, 3:15 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 45 min |
| Jun 12, 3:17 PM CDT | Flash Flood Warning | OAX | Saline | 6 hr |
| Jun 12, 3:19 PM CDT | Tornado Warning | OAX | Saline | 41 min |
| Jun 12, 3:44 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 31 min |
| Jun 12, 3:58 PM CDT | Tornado Warning | OAX | Saline | 62 min |
| Jun 12, 3:59 PM CDT | Severe Thunderstorm Warning | OAX | Butler | 31 min |
| Jun 12, 4:01 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 29 min |
| Jun 12, 4:05 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 25 min |
| Jun 12, 4:13 PM CDT | Flash Flood Warning | OAX | Douglas | 6 hr |
| Jun 12, 4:14 PM CDT | Severe Thunderstorm Warning | OAX | Douglas | 31 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 40 min |
| Jun 12, 4:22 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 38 min |
| Jun 12, 4:29 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 31 min |
| Jun 12, 4:32 PM CDT | Tornado Warning | OAX | Lancaster | 58 min |
| Jun 12, 4:33 PM CDT | Flash Flood Warning | OAX | Sarpy | 6 hr |
| Jun 12, 4:59 PM CDT | Tornado Warning | OAX | Saline | 46 min |
| Jun 12, 5:10 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 35 min |
| Jun 12, 5:20 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 40 min |
| Jun 12, 5:30 PM CDT | Tornado Warning | OAX | Lancaster | 45 min |
| Jun 12, 5:46 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 44 min |
| Jun 12, 5:49 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 56 min |
| Jun 12, 5:58 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 47 min |
| Jun 12, 6:17 PM CDT | Flash Flood Warning | OAX | Gage | 3 hr |
| Jun 12, 6:34 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 56 min |
Nearby
Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.